# SDR AWXA200300106

- Difficulty date: February 6, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 42,142 hours, 19,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zones 220, 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EQUIPMENT - DURING ROUTINE MX INSPECTION MAINTENANCE DISCOVERED THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DISCHARGED/INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE FORWARD FLIGHT ATTENDANT POSITION, OPERATIONAL CHECK WAS GOOD.
